# SDR DL757962424

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND THE WING SCANNING LIGHT CUTOUT AT STA 720B+10 AND S-15L.  THE CORROSION IS WITHIN THE REPAIR LIMITS OF B727 SRM 53-50-5, FIGURE 22 AND WAS BEING REPAIRED BY THAT SECTION.  DURING ACCOMPLISHMENT OF THAT REPAIR SEVEN HOLES WERE DRILLED TOO CLOSE TO THE UPPER SKIN OF THE S-14L LAP JOINT FOR INSTALLATION OF FASTENERS IN THE REPAIR DOUBLER, LITTLE OR NO EDGE MARGIN.
